MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN; CATHETER, THERAPEUTIC INTRAVASCULAR

ARGON MEDICAL DEVICES FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN; CATHETER, THERAPEUTIC INTRAVASCULAR
Model Number 384221
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reporter indicated peripherally inserted central catheter (picc) had a problem during puncture, with the mandrel breaking in half on one side only when attempting to remove it.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.No samples were returned from the customer for review.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, determining root cause or corrective action is not possible.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.Additional information provided in h.6.And h.11.

Brand Name
FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN
Common Device Name
CATHETER, THERAPEUTIC INTRAVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22579723
Report Number0001625425-2025-01057
Device Sequence Number20829584
Product Code FOZ
UDI-Device Identifier00886333209743
UDI-Public(01)00886333209743(17)270304(10)11565888
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384221
Device Lot Number11565888
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown